MAUDE Adverse Event Report: Cochlear Ltd Cochlear Osia OSI300 Implant; Cochlear¿ Osia¿ System

Cochlear Ltd Cochlear Osia OSI300 Implant; Cochlear¿ Osia¿ System
Model Number OSI300
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code Tissue Breakdown (2681)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced skin breakdown at the edge of the coil, followed by device extrusion (specific date not reported).The patient was initially treated with oral antibiotics (specific date not reported) for 2 weeks but the issue could not be resolved.Subsequently, the device was explanted (specific date not reported).It is unknown if there are plans to reimplant the patient as of the date of this report.Additional information has been requested but it has not been made available as of the date of this report.

Brand Name
Cochlear Osia OSI300 Implant
Common Device Name
Cochlear¿ Osia¿ System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
hema dewi
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50766821
Report Number6000034-2026-03342
Device Sequence Number9195635
Product Code PFO
UDI-Device Identifier09321502070676
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K231204
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberOSI300
Device Catalogue NumberP1772248
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale